# SDR DALA201906113491

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 559-562
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CUSP MEMBRANE BTW STA Y=559 TO Y=562 AT CPAX IN REFERENCE NRC #338 IS OUT OF LIMITS. NRC 00612: CUSP MEMBRANE BTW STA Y=559 TO Y=562 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #1114952)
